MathSciNet Relay Station
MathSciNet bibliographic data
MR1278564 (95c:11133) 11R33
Srivastav, Anupam; Venkataraman, S. Relative Galois module structure of quadratic extensions. Indian J. Pure Appl. Math. 25 (1994), no. 5, 473–488.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement